# SDR SIMA202212118003

- Difficulty date: November 28, 2022
- Submitted: December 11, 2022
- Operation: Air carrier
- Aircraft: N249NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000634
- Aircraft time: 14,586 hours, 9,383 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17086101001
- Condition: Corroded
- Location: Fr 85-86
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CENTER FLOOR SUPPORT CORRODED, FR 85-86.  REPLACED THE FLOOR SUPPORT IAW SRM 51-40-08.
